Header

UZH-Logo

Maintenance Infos

On Manin's conjecture for a certain singular cubic surface


De La Bretèche, R; Browning, T; Derenthal, U (2007). On Manin's conjecture for a certain singular cubic surface. Annales Scientifiques de l'Ecole Normale Superieure, 40(1):1-50.

Abstract

This paper contains a proof of the Manin conjecture for the singular cubic surface that is defined by the equation . In fact if US is the Zariski open subset obtained by deleting the unique line from S, and H is the usual exponential height on , then the height zeta function is analytically continued to the half-plane .

Abstract

This paper contains a proof of the Manin conjecture for the singular cubic surface that is defined by the equation . In fact if US is the Zariski open subset obtained by deleting the unique line from S, and H is the usual exponential height on , then the height zeta function is analytically continued to the half-plane .

Statistics

Citations

Dimensions.ai Metrics
29 citations in Web of Science®
36 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

171 downloads since deposited on 02 Nov 2009
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:2007
Deposited On:02 Nov 2009 08:29
Last Modified:07 Jul 2024 03:42
Publisher:Elsevier
ISSN:0012-9593
OA Status:Green
Publisher DOI:https://doi.org/10.1016/j.ansens.2006.12.002
Related URLs:http://arxiv.org/abs/math/0509370
  • Content: Accepted Version
  • Description: Accepted manuscript, Version 3
  • Content: Accepted Version
  • Description: Accepted manuscript, Version 2
  • Content: Accepted Version
  • Description: Accepted manuscript, Version 1